MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0005L FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0005L FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L
Model Number 02.12.0005L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2021: lot 1810101: (b)(4) items manufactured and released on 20-feb-2019.Expiration date: 2024-feb-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: delayed infection in cemented tka, 1 year after primary operation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices other devices involved: batch review performed on 22 october 2021: gmk-sphere 02.12.0510fl tibial insert fixed sphere flex #5/10 mm l (k121416) lot 189013: (b)(4) items manufactured and released on 20-feb-2019.Expiration date: 2024-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Gmk-sphere 02.07.1205l tibial tray fixed cemented # 5 l (k090988) lot 1910497: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-mar-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.Gmk-sphere 02.07.0035rp patella resurfacing # 3 (k090988) lot 1905310: (b)(4) items manufactured and released on 09-aug-2019.Expiration date: 2024-jul-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no similar reported event.
 
Event or Problem Description
Left knee revision surgery due to infection was performed 1 year after the primary surgery.Hinge system implanted.

Brand Name
GMK-SPHERE 02.12.0005L FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12758076
Report Number3005180920-2021-00850
Device Sequence Number3310292
Product Code JWH
UDI-Device Identifier07630030825859
UDI-Public07630030825859
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model Number02.12.0005L
Device Catalogue Number02.12.0005L
Device Lot Number1810101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale